# SDR USAA2015012100004

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 44,446 hours, 25,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS MISSING FROM EMER LIGHT AT THE AISLE SIDE OF SEAT 10D.  INSTALLED MISSING RED LENS ON EMER LIGHT AT SEAT 10D.
